Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

There is a decreased flow of blood to a part of my heart . Does this mean i have a blockage?

I had gone to have a stress test last week. Today i got a call from the doctor and my world came crashing down. They told me that i wasn t scheduled to see the doctor till January but the receptionist asked me to come in next week. She told me that there was something abnormal about my results. When i asked her what it was, she told me that there is a decreased flow of blood to a part of my heart . Does this mean i have a blockage? If it was bad, wouldn t they have me come in sooner than tuesday? Please help, i am very scared.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
this is physical - you have blockage in your heart artreries due to cholesterol plaques. The sooner this is found out the better - rather than knowing this after a heart attack. With proper exercise and medication, you will have a reasonably good quality of life
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor